Please use this identifier to cite or link to this item:
Title: The Marshall-Olkin extended Weibull family of distributions
Authors: Santos-Neto, Manoel
Bourguignon, Marcelo
Zea, Luz M.
Nascimento, Abraão DC
Cordeiro, Gauss M.
Keywords: Extended Weibull distribution;Hazard rate function;Marshall-Olkin distribution;Maximum likelihood estimation;Survival function
Issue Date: 2014
Publisher: Journal of Statistical Distributions and Applications
Citation: SANTOS-NETO, Manoel et al. The Marshall-Olkin extended Weibull family of distributions. Journal of Statistical Distributions and Applications, v. 1, p. 1-9, 2014. Disponível em: Acesso em: 07 dez. 2017
Portuguese Abstract: We introduce a new class of models called the Marshall-Olkin extended Weibull family of distributions based on the work by Marshall and Olkin (Biometrika 84:641–652, 1997). The proposed family includes as special cases several models studied in the literature such as the Marshall-Olkin Weibull, Marshall-Olkin Lomax, Marshal-Olkin Fréchet and Marshall-Olkin Burr XII distributions, among others. It defines at least twenty-one special models and thirteen of them are new ones. We study some of its structural properties including moments, generating function, mean deviations and entropy. We obtain the density function of the order statistics and their moments. Special distributions are investigated in some details. We derive two classes of entropy and one class of divergence measures which can be interpreted as new goodness-of-fit quantities. The method of maximum likelihood for estimating the model parameters is discussed for uncensored and multi-censored data. We perform a simulation study using Markov Chain Monte Carlo method in order to establish the accuracy of these estimators. The usefulness of the new family is illustrated by means of two real data sets.
ISSN: 2195-5832
Appears in Collections:CCET - DEST - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
TheMarshall-Olkin_2014.pdf2,34 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.